The general Jacobi matrix method for solving some nonlinear ordinary differential equations

M. R. Eslahchi, Mehdi Dehghan, S. Ahmadi-Asl

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

In this paper, we obtain the approximate solutions for some nonlinear ordinary differential equations by using the general Jacobi matrix method. Explicit formulae which express the Jacobi expansion coefficients for the powers of derivatives and moments of any differentiable function in terms of the original expansion coefficients of the function itself are given in the matrix form. Three test problems are discussed to illustrate the efficiency of the proposed method.

Original languageEnglish
Pages (from-to)3387-3398
Number of pages12
JournalApplied Mathematical Modelling
Volume36
Issue number8
DOIs
Publication statusPublished - Aug 2012
Externally publishedYes

Keywords

  • Explicit solution
  • Jacobi polynomials
  • Matrix form
  • Nonlinear differential equations
  • Spectral method

Fingerprint

Dive into the research topics of 'The general Jacobi matrix method for solving some nonlinear ordinary differential equations'. Together they form a unique fingerprint.

Cite this